# SDR AALA20161117006

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 5,599 hours, 2,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 14WL FAILED TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
